# SDR SWAA970465

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- System (JASC): 2450 · AC Power Distribution System
- Part: Transfer Relay
- Part number: 693731579
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX DUE TO STANDBY POWER OFF LIGHT ILLUMINATING.  \N\NR&R #1 TRANSFER RELAY R3 PER M/M
